A fuzzy SWT-open in double fuzzy topological space
*Jamil Mahmoud JamilCorresponding authorjamilmahmoud@uodiyala.edu.iqDepartment of MathematicsCollege of ScienceUniversity of DiyalaDiyala, IraqView full profile → , Huda Amer Abdul Ameerhudaamer@uodiyala.edu.iqDepartment of MathematicsCollege of ScienceUniversity of DiyalaDiyala, IraqView full profile → , Intisar Elaiwi Ubaidintisar7878@uomustansiriyah.edu.iqDepartment of MathematicsCollege of EducationMustensiriyah UniversityBaghdad, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 08 May 2024
- Published Online:
- 08 May 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1964
- Pages:
- 691–701
Abstract
Keywords
Subject Classifications
References
[1] S. E. Abbas, “(R, S)-generalized intuitionistic fuzzy closed sets,” J. Egypt Math. Soc., vol. 14, no. 2, pp. 331–351 (2006).
[2] C. H. Chamuah and B. C. Chetia, “Application of Fuzzy topological relation in Flood prediction,” International Journal of Computer Applications, vol. 122, no. 7, pp. 8–13 (2015).
[3] D. Coker and M. Dimirci, “An introduction to intuitionistic fuzzy topological spaces in Sostak sense,” Buseful, vol. 67, pp. 67–76 (1996).
[4] J. Garcia and S. Rodabaugh, “Order –theoretic, topological categorical redundancies of interval –valued ‘intuitionistic’ sets, ‘intuitionistic’ fuzzy sets and topologies,” Fuzzy sets and systems, vol. 156, pp. 445–484 (2005).
[5] I. Balasubramani, “On fuzzy ωα-closed set in fuzzy topological spaces,” International Mathematical Forum, vol. 14, no. 8, pp. 267–279 (2019).
[6] K. Jayapandian, A. Vadivel, O. U. Maheswari, and J. Sathiyaraj, “Z_α open and closed mapping in Double Fuzzy Topological Space,” J. Phy.:conf. ser., vol. 207, pp. 1–9 (2021).
[7] Y. Kim and S. Abbas, “Several types of fuzzy regular spaces,” J. Fuzzy Log. Int. Sys., vol. 4, no. 2004, pp. 481–500 (2004).
[8] E. Lee and Y. Im, “Mated fuzzy topological spaces,” J. Fuzzy Int. Sys., vol. 11, pp. 161–5 (2001).
[9] S. I. Abdulla and H. O. Mousa, “A Study of g*- fuzzy closed set via αm in double fuzzy topological space,” Int. J. Nonlinear Anal. Appl., vol. 13, no. 1, pp. 91–95 (2022).
[10] D. S. Shiventhira, A. Vadivel, S. Tamilsilvan, and G. Saravanakumar, “Fuzzy Mapping in Double Fuzzy Topological Space,” Advanced and Applications in Mathematical Sciences, vol. 20, no. 4, pp. 615–629 (2021).
[11] L. Zadeh, “Fuzzy sets,” Inform control, pp. 338–353 (1965).
[12] S. Sharma and A. J. Obaid, “Mathematical modelling, analysis and design of fuzzy logic controller for the control of ventilation systems using M.A.T.L.A.B. fuzzy logic toolbox,” Journal of Interdisciplinary Mathematics, vol. 23, no. 4, pp. 843–849 (2020).




